# SDR SIMA991721

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N390AE
- Make and model: Saab 340B
- Aircraft serial: 340B390
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 6500100
- Condition: Failed
- Location: Row 14
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TXO - FLT 5247 - SMOKE IN THE CABIN COMING FROM OVERHEAD LIGHT AT SEAT 14.  SMOKE WENT INTO CARGO AREA AND CAUSED CARGO SMOKE DETECTOR TO ILLUMINATE.  DISCHARGED RIGHT CARGO FIRE EXTINGUISHER.  ALSO, DISCHARGED BOTH CABIN FIRE EXTINGUISHERS.  FERRIED AIRCRAFT TO DFW.  REMOVED AND REPLACED LAMP HOLDER FOR OVERHEAD LIGHTING AT SEAT 14.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
